Skip to Main content Skip to Navigation
Journal articles

Outer-Inner Approximation Projection Methods for Multivalued Variational Inequalities

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03212763
Contributor : Hoai An Le Thi Connect in order to contact the contributor
Submitted on : Thursday, April 29, 2021 - 11:31:43 PM
Last modification on : Tuesday, June 1, 2021 - 1:02:06 PM

Identifiers

Collections

Citation

Ngoc Anh Pham, Hoai An Le Thi. Outer-Inner Approximation Projection Methods for Multivalued Variational Inequalities. Acta Mathematica Vietnamica, Springer Singapore, 2017, 42 (1), pp.61-79. ⟨10.1007/s40306-015-0165-5⟩. ⟨hal-03212763⟩

Share

Metrics

Record views

33